UNIGE document Scientific Article
previous document  unige:6301  next document
add to browser collection
Title

A Waveform Relaxation Algorithm with Overlapping Splitting for Reaction Diffusion Equations

Author
Published in Numerical Linear Algebra with Applications. 1999, vol. 6, no. 2, p. 125-145
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob. A Waveform Relaxation Algorithm with Overlapping Splitting for Reaction Diffusion Equations. In: Numerical Linear Algebra with Applications, 1999, vol. 6, n° 2, p. 125-145. https://archive-ouverte.unige.ch/unige:6301

181 hits

141 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :